# SDR ASAA2024121354575

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 44,687 hours, 14,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS OVER LH OVER WING EXIT HATCHES INOP. GROUNDED - YES. M1694 BATTERY PACK BAD, REMOVED AND REPLACED M1694 IAW AMM 33-51-06-960-805. ALTERNATE DEACTIVATION PROCEDURES USED IAW MPM CH5, 5-07-01, TABLE 3. OPS CHECK GOOD.
